# SDR 29GA94355101211A

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 33,058 hours, 38,591 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED LEFT ELEVATOR TORQUE TUBE CORROSION.  REPLACED LEFT ELEVATOR TORQUE TUBE.
